# SDR AALA202511214386

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 76,013 hours, 29,675 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CONTROL PANEL BY 1L DOOR, FORWARD BULKHEAD, HAS RED CIDS LIGHT ILLUMINATED. MAINTENANCE SERVICED FORWARD RIGHT EMERGENCY EXIT DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM52-13-14 WHICH CLEARED THE CIDS CAUTION LIGHT.
